# SDR GLBA2017052200660

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,302 hours, 37,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Selector Valve
- Part number: 6005
- Part serial: 368
- Condition: Failed
- Location: Pax  Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FWD DOOR ACTUATING SYSTEM WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SELECTOR VALVE IAW MM 52-12-01.  OPS & LEAK CHECKED GOOD.
